# SDR SWAA2025121640063

- Difficulty date: November 26, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AREA UPPER WING FIXED PANEL SUPPORT ANGLE JUST INBD AND COMMON TO THE DEFLECTION CONTROL RIB CRACKED.   REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, AND DWG 115A6200, REV A.
